zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Extensions of two fixed point theorems of F.E. Browder. (English) Zbl 0185.39503

Full Text: DOI EuDML
[1] Browder, F. E.: Remarks on nonlinear functional equations. Proc. Nat. Acad. Sci. U.S.A.51, 985-989 (1964). · Zbl 0126.12301 · doi:10.1073/pnas.51.6.985
[2] ?: A new generalization of the Schauder fixed point theorem. Math. Ann.174, 285-290 (1967). · Zbl 0176.45203 · doi:10.1007/BF01364275
[3] ?: The fixed point theory of multi-valued mappings in topological vector spaces. Math. Ann.177, 283-301 (1968). · Zbl 0176.45204 · doi:10.1007/BF01350721
[4] Fan, K.: Fized-point and minimax theorems in locally convex topological linear spaces. Proc. Nat. Acad. Sci. U.S.A.38, 121-126 (1952). · Zbl 0047.35103 · doi:10.1073/pnas.38.2.121
[5] ?: A generalization of Tychonoff’s fixed point theorem. Math. Ann.142, 305-310 (1961). · Zbl 0093.36701 · doi:10.1007/BF01353421
[6] ?: Invariant subspaces of certain linear operators. Bull. Amer. Math. Soc.69, 773-777 (1963). · Zbl 0118.10803 · doi:10.1090/S0002-9904-1963-11028-9
[7] ?: Invariant cross-sections and invariant linear subspaces. Israel J. Math.2, 19-26 (1964). · Zbl 0131.33101 · doi:10.1007/BF02759730
[8] Iohvidov, I. S.: On a lemma of Ky Fan generalizing the fixed-point principle of A.N. Tihonov [in Russian]. Doklady Akad. Nauk SSSR159, 501-504 (1964); English translation: Soviet Math.5, 1523-1526 (1964).
[9] Wittstock, G.: Über invariante Teilräume zu positiven Transformationen in Räumen mit indefiniter Metrik. Math. Ann.172, 167-175 (1967). · Zbl 0149.34903 · doi:10.1007/BF01351182